Extra Strength Pain Reliever

In stock
SKU
90316
90316

$19.29

Extra Strength Pain Reliever

90316
Description:

Provides relief from muscle pains, headaches, toothaches as well as cold symptoms. This pain reliever also contains caffeine to also help keep you awake and alert on the job.

Product Details:
Active Ingredient(s): Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg
Compared to: Excedrin
50/box
Non-drowsy, individually-packaged
1

PhysiciansCare Extra Strength Pain Reliever, 50x2/box

Write Your Own Review
You're reviewing:Extra Strength Pain Reliever
Your Rating